# SDR MALA060056

- Difficulty date: February 5, 2006
- Submitted: March 2, 2006
- Operation: Air carrier
- Aircraft: N522XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2347
- Aircraft time: 14,607 hours, 13,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6122751
- Part serial: 9912232
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAILED CAP CHECK PER GRIMES CMM 33-50-38 WO 404732, P/N 61-2275-1, S/N 9912232.
